# SDR AUS20020467

- Difficulty date: May 20, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 34814
- Condition: Faulty
- Location: Galley
- Part time: 9,562 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CHILLER SUSPECT FAULTY. LIMITED INFORMATION PROVIDED.
